Dobrovol'skii, Nikolai Mikhailovich

Statistics Math-Net.Ru
Total publications: 47
Scientific articles: 28
Presentations: 5

Number of views:
This page:2920
Abstract pages:9212
Full texts:3154
Doctor of physico-mathematical sciences (2000)
Speciality: 01.01.06 (Mathematical logic, algebra, and number theory)
List of publications on Google Scholar

Publications in Math-Net.Ru
1. N. N. Dobrovolsky, M. N. Dobrovolsky, N. M. Dobrovolsky, I. N. Balaba, I. Yu. Rebrova, “Hypothesis about "barier series" for the zeta-functions of monoids with the exponential sequence of primes”, Chebyshevskii Sb., 19:1 (2018),  106–123  mathnet  elib
2. E. N. Smirnova, O. A. Pikhtilkova, N. N. Dobrovol'skii, N. M. Dobrovol'skii, “Algebraic lattice in a metric space lattices”, Chebyshevskii Sb., 18:4 (2017),  326–338  mathnet
3. S. S. Demidov, E. A. Morozova, V. N. Chubarikov, I. Yu. Rebrova, I. N. Balaba, N. N. Dobrovol'skii, N. M. Dobrovol'skii, L. P. Dobrovol'skaya, A. V. Rodionov, O. A. Pikhtil'kova, “Number-theoretic method in approximate analysis”, Chebyshevskii Sb., 18:4 (2017),  6–85  mathnet  elib
4. N. M. Dobrovol'skii, N. N. Dobrovol'skii, D. K. Sobolev, V. N. Soboleva, “Classification purely real algebraic irrationalities”, Chebyshevskii Sb., 18:2 (2017),  98–128  mathnet  elib
5. N. M. Dobrovol'skii, I. N. Balaba, I. Yu. Rebrova, N. N. Dobrovol'skii, E. A. Matveeva, “On fractional linear transformations of forms A. Thue–M. N. Dobrovolsky–V. D. Podsypanina”, Chebyshevskii Sb., 18:2 (2017),  54–97  mathnet  elib
6. N. M. Dobrovol'skii, I. N. Balaba, I. Yu. Rebrova, N. N. Dobrovol'skii, “On Lagrange algorithm for reduced algebraic irrationalities”, Bul. Acad. Ştiinţe Repub. Mold. Mat., 2016, 2,  27–39  mathnet
7. N. M. Dobrovolsky, N. N. Dobrovolsky, V. N. Soboleva, D. K. Sobolev, L. P. Dobrovol'skaya, O. E. Bocharova, “On hyperbolic Hurwitz zeta function”, Chebyshevskii Sb., 17:3 (2016),  72–105  mathnet  elib
8. N. M. Dobrovol'skii, N. N. Dobrovol'skii, V. N. Soboleva, D. K. Sobolev, E. I. Yushina, “Hyperbolic zeta function of lattice over quadratic field”, Chebyshevskii Sb., 16:4 (2015),  100–149  mathnet  elib
9. A. R. Esayan, N. M. Dobrovolsky, “Nested arrays and recursion”, Chebyshevskii Sb., 16:3 (2015),  479–495  mathnet  elib
10. N. M. Dobrovol'skii, N. N. Dobrovol'skii, “About minimal polynomial residual fractions for algebraic irrationalities”, Chebyshevskii Sb., 16:3 (2015),  147–182  mathnet  elib
11. N. M. Dobrovol'skii, “About the modern problems of the theory of hyperbolic zeta-functions of lattices”, Chebyshevskii Sb., 16:1 (2015),  176–190  mathnet  elib
12. V. N. Chubarikov, N. M. Dobrovolskiy, “On some Diophantine equation with variables from lacunar sequence”, Chebyshevskii Sb., 15:4 (2014),  124–138  mathnet
13. A. R. Esayan, N. M. Dobrovol'skii, “Diagram output and xy package”, Chebyshevskii Sb., 14:4 (2013),  101–118  mathnet
14. N. M. Dobrovol'skii, D. K. Sobolev, V. N. Soboleva, “On matrix decomposition of one reduced cubic irrational”, Chebyshevskii Sb., 14:1 (2013),  34–55  mathnet
15. L. P. Dobrovolskaya, M. N. Dobrovolsky, N. M. Dobrovol'skii, N. N. Dobrovol'skii, I. Y. Rebrova, “Some questions of number-theoretical method in approximation analysis”, Izv. Saratov Univ. (N.S.), Ser. Math. Mech. Inform., 13:4(2) (2013),  47–52  mathnet
16. L. P. Dobrovol'skaya, M. N. Dobrovol'skii, N. M. Dobrovol'skii, N. N. Dobrovol'skii, “Гиперболические дзета-функции сеток и решеток и вычисление оптимальных коэффициентов”, Chebyshevskii Sb., 13:4 (2012),  4–107  mathnet
17. N. M. Dobrovol'skii, N. N. Dobrovol'skii, E. I. Yushina, “О матричной форме теоремы Галуа о чисто периодических цепных дробях”, Chebyshevskii Sb., 13:3 (2012),  47–52  mathnet
18. A. V. Ermolov, N. M. Dobrovol'skiĭ, “Numerical modeling of heterotransition”, Chebyshevskii Sb., 11:2 (2010),  47–56  mathnet  zmath
19. L. P. Dobrovol'skaya, N. M. Dobrovol'skiĭ, A. S. Simonov, “On the error of approximate integration over modified grids”, Chebyshevskii Sb., 9:1 (2008),  185–223  mathnet  mathscinet
20. N. M. Korobov, N. M. Dobrovol'skii, “Критерии оптимальности и алгоритмы поиска оптимальных коэффициентов”, Chebyshevskii Sb., 8:4 (2007),  105–128  mathnet
21. L. P. Bocharova, N. M. Dobrovol'skii, I. Yu. Rebrova, “Пятьдесят лет теоретико-числовому методу в приближенном анализе: проблемы и достижения”, Chebyshevskii Sb., 8:4 (2007),  4–49  mathnet
22. N. M. Dobrovol'skiĭ, N. M. Korobov, “An error estimate for quadrature formulas with optimal parallelepiped grids”, Chebyshevskii Sb., 3:1 (2002),  41–48  mathnet  mathscinet  zmath
23. N. M. Dobrovol'skii, A. L. Roshchenya, I. Yu. Rebrova, “Continuity of the hyperbolic zeta function of lattices”, Mat. Zametki, 63:4 (1998),  522–526  mathnet  mathscinet  zmath; Math. Notes, 63:4 (1998), 460–463  isi
24. N. M. Dobrovol'skii, A. L. Roshchenya, “Number of lattice points in the hyperbolic cross”, Mat. Zametki, 63:3 (1998),  363–369  mathnet  mathscinet  zmath; Math. Notes, 63:3 (1998), 319–324  isi
25. N. M. Dobrovol'skii, “Means over orbits of multidimensional lattices”, Mat. Zametki, 58:1 (1995),  48–66  mathnet  mathscinet  zmath; Math. Notes, 58:1 (1995), 710–721  isi
26. N. M. Dobrovol'skii, V. S. Vankova, “On regular $p$-adic nets”, Mat. Zametki, 54:6 (1993),  22–32  mathnet  mathscinet  zmath; Math. Notes, 54:6 (1993), 1200–1207  isi
27. L. P. Bocharova, V. S. Vankova, N. M. Dobrovol'skii, “Computation of the optimal coefficients”, Mat. Zametki, 49:2 (1991),  23–28  mathnet  mathscinet  zmath; Math. Notes, 49:2 (1991), 130–134  isi
28. N. M. Dobrovol'skii, “An effective proof of Roth's theorem on quadratic dispersion”, Uspekhi Mat. Nauk, 39:4(238) (1984),  155–156  mathnet  mathscinet  zmath; Russian Math. Surveys, 39:4 (1984), 117–118  isi

29. A. I. Nijnikov, V. N. Chubarikov, A. R. Esayan, N. M. Dobrovol'skii, “In memory of a friend”, Chebyshevskii Sb., 18:4 (2017),  348–351  mathnet
30. V. N. Chubarikov, V. G. Chirskii, N. M. Dobrovolsky, I. Yu. Rebrova, N. N. Dobrovolsky, “On mathematical research V. N. Kuznetsova (On the occasion of his 70th birthday)”, Chebyshevskii Sb., 18:2 (2017),  305–314  mathnet  elib
31. V. A. Artamonov, I. B. Kozhukhov, V. N. Chubarikov, N. M. Dobrovolsky, N. N. Dobrovolsky, “The 80th anniversary of professor Vladimir Konstantinovich Kartashov”, Chebyshevskii Sb., 18:2 (2017),  298–304  mathnet  elib
32. E. Deza, V. N. Chubarikov, V. G. Chirskii, N. M. Dobrovol'skii, A. O. Ivanov, E. I. Golubeva, I. Yu. Rebrova, N. N. Dobrovol'skii, “The memory of Michel Deza”, Chebyshevskii Sb., 18:1 (2017),  4–28  mathnet  elib
33. V. I. Bernik, V. A. Bykovskij, A. I. Galochkin, N. M. Dobrovol'skij, A. V. Zhmuljova, V. H. Salihov, V. G. Chirskij, V. N. Chubarikov, “Nesterenko Yuri Valentinovich (70 anniversary of Yu. V. Nesterenko)”, Chebyshevskii Sb., 17:4 (2016),  211–2210  mathnet  elib
34. Yu. V. Nesterenko, V. A. Bykovskii, V. M. Buchstaber, V. G. Chirsky, V. N. Chubarikov, A. Laurinchikas, N. M. Dobrovolsky, N. V. Budarina, I. V. Gaishun, V. V. Beresnevich, D. V. Vasiliev, “Vasily Ivanovich Bernik (on his seventieth)”, Chebyshevskii Sb., 17:4 (2016),  203–210  mathnet  elib
35. V. N. Chubarikov, N. M. Dobrovol'skii, “Anniversary Chebyshevskii sbornik”, Chebyshevskii Sb., 17:4 (2016),  5–10  mathnet  elib
36. N. M. Dobrovol'skii, E. Deza, T. K. Ikonnikova, S. A. Zhdanov, L. V. Kotova, E. S. Krupitsin, Yu. V. Nesterenko, A. Yu. Nesterenko, S. A. Polikarpov, I. Yu. Rebrova, V. G. Chirskii, V. N. Chubarikov, “80 years from the birthday of Alevtina Vasil'evna Zhmuleva”, Chebyshevskii Sb., 17:3 (2016),  221–226  mathnet
37. V. A. Bykovsky, N. M. Dobrovolsky, A. V. Zhmuleva, V. G. Chirskii, V. N. Chubarikov, “To 65-anniversary of the birth of Dmitry Alekseevich Mitkin (25.04.1951–09.04.2007)”, Chebyshevskii Sb., 17:2 (2016),  214–223  mathnet  elib
38. V. A. Artamonov, V. N. Latyshev, O. A. Pikhtilkova, I. N. Balaba, N. M. Dobrovol'skii, I. V. Dobrynina, I. Yu. Rebrova, “Pikhtilkov Sergrey Alekseevich. The life and scientific activity”, Chebyshevskii Sb., 17:1 (2016),  299–309  mathnet  elib
39. N. M. Dobrovolsky, A. R. Esayan, “The creation of the geometrical drawings in Ti$k$Z”, Chebyshevskii Sb., 16:2 (2015),  282–295  mathnet  elib
40. M. P. Mineev, V. N. Chubarikov, V. G. Chirskii, A. V. Gmuleva, E. I. Deza, Yu. N. Baoulina, V. S. Van'kova, N. M. Dobrovol'skii, I. Yu. Rebrova, A. L. Roshchenya, “The 95th anniversary of Vassiliy Ilyich Nechaev”, Chebyshevskii Sb., 16:1 (2015),  317–331  mathnet  elib
41. N. M. Dobrovol'skii, I. Yu. Rebrova, A. E. Ustyan, F. V. Podsypanin, E. V. Podsypanin, “The 105-year anniversary of Vladimir Dmitrievich Podsypanin (16.01.1910–11.10.1968)”, Chebyshevskii Sb., 16:1 (2015),  301–316  mathnet  elib
42. A. R. Esayan, N. M. Dobrovolsky, “Conceptual schemes”, Chebyshevskii Sb., 15:2 (2014),  134–140  mathnet
43. V. N. Bezverkhnii, I. V. Dobrynina, N. M. Dobrovol'skii, I. Yu. Rebrova, V. N. Chubarikov, “Ашот Енофович Устян”, Chebyshevskii Sb., 13:3 (2012),  116–120  mathnet
44. I. V. Denisov, N. M. Dobrovol'skii, I. Yu. Rebrova, V. N. Chubarikov, “К 80-летию Александра Сергеевича Симонова”, Chebyshevskii Sb., 13:3 (2012),  111–115  mathnet
45. N. M. Dobrovol'skii, L. P. Lapitskaya, Yu. M. Martynyuk, I. Yu. Rebrova, E. G. Torina, V. N. Chubarikov, “Альберт Рубенович Есаян (к семидесятипятилетию)”, Chebyshevskii Sb., 13:3 (2012),  106–110  mathnet
46. F. S. Avdeev, G. I. Arkhipov, S. B. Gashkov, N. M. Dobrovol'skii, B. S. Kashin, I. I. Mel'nikov, M. P. Mineev, Yu. V. Nesterenko, S. M. Nikol'skii, A. N. Parshin, V. P. Platonov, Yu. V. Prokhorov, V. A. Sadovnichii, A. T. Fomenko, V. G. Chirskii, “Vladimir Nikolaevich Chubarikov (on his 60th birthday)”, Uspekhi Mat. Nauk, 67:1(403) (2012),  187–191  mathnet  mathscinet  zmath  elib; Russian Math. Surveys, 67:1 (2012), 189–193  isi
47. G. I. Arkhipov, S. B. Gashkov, M. P. Mineev, N. M. Dobrovol'skiĭ, “Vladimir Nikolaevich Chubarikov (on the occasion of his sixtieth birthday)”, Chebyshevskii Sb., 12:4 (2011),  4–14  mathnet  mathscinet

Presentations in Math-Net.Ru
1. Classification of pure-real algebraic irrationalities and the number-theoretic method in the approximate analysis
N. N. Dobrovol'skii, N. M. Dobrovol'skii
XV International Conference «Algebra, Number Theory and Discrete Geometry: modern problems and applications», dedicated to the centenary of the birth of the Doctor of Physical and Mathematical Sciences, Professor of the Moscow State University Korobov Nikolai Mikhailovich
May 31, 2018 17:30
2. The scientific works of N. M. Korobov
M. M. Glukhov, N. M. Dobrovol'skii, I. Yu. Rebrova
XV International Conference «Algebra, Number Theory and Discrete Geometry: modern problems and applications», dedicated to the centenary of the birth of the Doctor of Physical and Mathematical Sciences, Professor of the Moscow State University Korobov Nikolai Mikhailovich
May 28, 2018 10:15
3. On Lagrange algorithm for reduced algebraic irrationalities
N. M. Dobrovol'skii
А.A.Karatsuba's 80th Birthday Conference in Number Theory and Applications
May 27, 2017 10:00
4. Contribution to the theory of hyperbolic zeta-functions of the lattices
N. M. Dobrovol'skii
Conference to the Memory of Anatoly Alekseevitch Karatsuba on Number theory and Applications
January 28, 2016 16:00   
5. О современных проблемах теории гиперболической дзета-функции решёток
N. M. Dobrovol'skii
Conference in memory of A. A. Karatsuba on number theory and applications, 2015
January 30, 2015 12:30   

Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019